# SDR SWAA2021091599391

- Difficulty date: July 28, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Bs 612 Lbl55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD ENTRY DOOR FORWARD GIRT BAR FITTING SUPPORT AT B.S. 312; LBL 55; WL 208.1. ; / [01] REMOVED ON FWD ENTRY DOOR FWD GIRT BAR FITTING SUPPORT AT BS 312; LBL; 55; WL 208.1 IAW SRM 51-40-02 AND SRM 51-10-02 ITEM 9.C MUST BE REPAIRED BY REPLACEMENT NO ENTRIES IN SRM BY ALLOWABLE DAMAGE.; [02] UPDATED MEASUREMENTS; [03] INSTALLED NEW FWD GIRT BAR FITTING SUPPORT AT FWD ENTRY DOOR BS 312 LBL 55 WL 208.1 IAW 51-40-02-0G-0 AND IPC 53-42-00-29; [04] VERIFIED ALL MAINTENANCE STEPS ARE COMPLETE.; [05] INSTALLED NEW FWD GIRT BAR FITTING SUPPORT AT FWD ENTRY DOOR BS 312 LBL 55 WL 208.1 IAW SRM 51-40-02-0G-0 AND IPC 53-42-00-29; [06] VERIFIED ACTION 5
